# SDR DALA2023020200829

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 62,883 hours, 29,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2607114) DURING GOGO 2KU INTERNET, RADOME AND ANTENNA DEMOD ON 737-800 RADOME PER WC 2330-01334-21D AND 2330-01337- 42, MTC NOTED TWO HOLES WITHOUT A MINIMUM FASTENER SPACING. MAINTENANCE REPAIRED DAMAGE PER ERA 605622-14.
